News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Psychiatric Topics

Question: SEVERE mood swings


 peeweefirepup - Fri Oct 21, 2005 12:22 am

27 yr old female, Im Having severe mood swings. I go from extreme highs to extreme lows and hit almost every emotion inbetween. Havent had a period since june. HCG is neg. Taking Welbutrin but don't feel like it is helping. Im not for sure if i need to have hormones checked or if i need to request a diffrent prescription. I have never had the mood swings this bad. I am concerned with them because they are so drastic. My fuse is so short i blow up over stupid things ... HELP what route should i take what can i do to fix this. I don't know how much longer i can deal with my self let alone everyone else dealing with me. Have you ever got on your own nerves? I know it sounds funny but I"VE DONE IT! please help guide me in the right path for help... I would really appreciate it.. Thank You.
 angel2close - Wed Oct 26, 2005 7:51 pm

I would say that the first thing that you need to do is to contact the doctor who prescribed the Wellbutrin for you. You need to see this doctor again if only to let him/her know that the medication is not helping. If this doctor is your GP, he/she may feel that simply a drug change is what you need. If you feel that your problems are worsening and the mood swings becoming 'larger', like you are losing your control, you may want to ask your doctor for a referral to a psychiatrist for an evaluation.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here